Search and download archives of mathematical journals

 
 
  Table of contents for this issue
Néron, André
Modèles minimaux des variétés abéliennes sur les corps locaux et globaux. Publications Mathématiques de l'IHÉS, 21 (1964), p. 5-128
Full text djvu | pdf | Reviews MR 31 #3423 | Zbl 0132.41403 | 27 citations in Numdam

stable URL: http://www.numdam.org/item?id=PMIHES_1964__21__5_0

Bibliography

[1] N. BOURBAKI, Éléments de mathématique, liv. II (Algèbre), chap. VII, Actualités sc. et indust., n° 1179, Paris, Hermann, 1952.  MR 14,237e |  Zbl 0049.01801
[2] W. L. CHOW, Projective embedding of homogeneous spaces, Lefschetz Conference Volume, Princeton University Press, 1957.  Zbl 0091.33302
[3] J. DIEUDONNÉ et A. GROTHENDIECK, Éléments de géométrie algébrique, I, Publ. Math. Inst. Htes Ét. scientifiques, Paris, 4, 1960.
Numdam
[4] M. GREENBERG, Pro-algebraic structure on the rational subgroup of a p-adic abelian variety, Thesis, Princeton Univ., 1959.
[5] M. GREENBERG, Schemata over local rings, Ann. Math., 73 (1961), pp. 624-648.  MR 23 #A3745 |  Zbl 0115.39004
[6] J. IGUSA, Fibre systems of jacobian varieties, Amer. J. Math., vol. 78 (1956), pp. 171-199 et 745-760.  MR 18,935d |  Zbl 0074.15803
[7] K. KODAIRA, On compact analytic surfaces, Princeton Math. Series, 24, pp. 121-135.  MR 25 #3939 |  Zbl 0137.17401
[8] S. KOIZUMI, On specialization of the Albanese and Picard varieties, Mem. Coll. Sci. Univ. Kyoto, 32 (1960), pp. 371-382.
Article |  MR 22 #8017 |  Zbl 0107.14802
[9] S. KOIZUMI and G. SHIMURA, On specialization of abelian varieties, Scientific Papers of the College of General Education University of Tokyo, 9 (1959), pp. 187-211.  MR 22 #6812 |  Zbl 0107.14801
[10] S. LANG, Abelian varieties, Interscience Tracts, New York, 1959.  MR 21 #4959 |  Zbl 0098.13201
[11] M. LAZARD, Bemerkungen zur Theorie der bewerteten Körper und Ringe, Math. Nach, 12 (1954), pp. 67-73.  MR 16,561a |  Zbl 0057.03001
[12] E. LUTZ, Sur l'équation y2 = x3—Ax—B dans les corps p-adiques, J. Crelle, 177 (1937), pp. 238-247.  Zbl 0017.05307 |  JFM 63.0101.01
[13] A. MATTUCK, Abelian varieties over p-adic fields, Ann. Math., 62 (1955), pp. 92-119.  MR 17,87f |  Zbl 0066.02802
[14] A. NÉRON, Valeur asymptotique du nombre des points de hauteur bornée sur une courbe elliptique, International Congress of Math., Edinburgh, 1958.
[15] M. ROSENLICHT, Some basic theorems on algebraic groups, Amer. J. Math., 78, 1956, pp. 401-443.  MR 18,514a |  Zbl 0073.37601
[16] P. SAMUEL, Algèbre locale, Mém. Sci. Math., n° 123, Paris, Gauthier-Villars, 1953.
Numdam |  MR 14,1012c |  Zbl 0053.01901
[17] G. SHIMURA (cité [R], Reduction of algebraic varieties with respect to a discrete valuation of the basic field, Amer. J. Math., 77 (1955), pp. 134-176.  MR 16,616d |  Zbl 0065.36701
[18] J.-P. SERRE, Groupes algébriques et corps de classes, Act. sc. et indust., n° 1264, Paris, Hermann, 1959.  Zbl 0097.35604
[19] J.-P. SERRE, Groupes proalgébriques, Publ. Math. Inst. Htes Ét. scientifiques, Paris, 7, 1962.
Numdam |  Zbl 0097.35901
[20] J.-P. SERRE, Corps locaux, Act. sc. et indust., n° 1296, Paris, Hermann, 1962.  MR 27 #133 |  Zbl 0137.02601
[21] A. WEIL (cité [F]), Foundations of Algebraic Geometry, Amer. Math. Soc. Colloquium Publ., vol. 29, New York, 1946, 2e éd.  MR 9,303c |  Zbl 0063.08198
[22] A. WEIL, Variétés abéliennes et courbes algébriques, Act. sc. et indust., n° 1064, Paris, Hermann, 1948.  MR 10,621d |  Zbl 0037.16202
[23] A. WEIL, Arithmetic on algebraic varieties, Ann. Math. (2), 53 (1951), pp. 412-444.  MR 13,66d |  Zbl 0043.27002
[24] A. WEIL, The field of definition of a variety, Amer. J. Math., 78, n° 3 (1956), pp. 509-524.  MR 18,601a |  Zbl 0072.16001
[25] E. WITT, Zyklische Körper und Algebren der Charakteristik p vom Grade pn, J. Crelle, 176 (1936), pp. 126-140.
Article |  Zbl 0016.05101 |  JFM 62.1112.03
[26] O. ZARISKI, The problem of minimal models in the theory of algebraic surfaces, Amer. J. Math., 80, n° 1, (1958), pp. 146-184.  MR 20 #3873 |  Zbl 0085.36202
Copyright Cellule MathDoc 2014 | Credit | Site Map